# SDR CA110228013

- Difficulty date: February 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2200 · Auto Flight System
- Part: Servo
- Part number: SC5083
- Condition: Malfunctioned
- Location: Autoflight Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SERVO PRODUCING UNCOMMANDED MOVEMENT DURING FLIGHT, NOT APPARENT DURING GROUND OPERATION.
